I have had severe fatigue issues for years, low blood pressure, tachycardia, and stomach problems. I struggle to get to sleep, and then it's very difficult to get moving. I was recently diagnosed with Hashimoto's thyroiditis, and put on 50 milligrams of levothyroxine a day. A few days after I began taking it, the fatigue doubled, I felt as if my blood pressure kept dropping, and also my blood sugar levels. I was barely strong enough to stand, which made work extremely difficult, as I am a massage therapist. I was getting cold sweats. My endocrinologist thought maybe I had adrenal issues that the Synthroid was making worse. So she did some blood work. Everything came back in the normal ranges, except my anion gap. It is supposed to be between 8 and 16, and mine was 19. My endocrinologist said my adrenals we're ok. She put me on Synthroid, and it's only been a few days, but I am starting to experience the same problems. I have noticed my skin is getting tan. Some clients have even mentioned it. And that is something as I have not been in the sun, and as a very pale girl, I don't really tan. I have dark hyperpigmentation spots on my forehead, and my lips are darker as well. My Endo never did an ACTH stimulation test, only checked my cortisol, ACTH, and and a chem panel to check electrolytes. Should I ask for an ACTH stimulation test?